View Full Version : Add, medication and testosterone?


Charlie__
07-24-16, 11:07 PM
When i started to medicate add i got good effect but over time it diminished so tried a couple of options until i came to dexamphetamine and got good effect again.
About 2 weeks in at 5mg a day i got a slight decline in libido, no further change when i increased to 60mg a day.
Then i started to medicate low testosterone and the effect of dexamphetamine was noticeably lower, now the effect concentration enchancing effect is very low.

Another issue is with low T i got good libido, very good erections and normal orgasms.
When low T is medicated with either gel, injections or the body's natural production is increased i get very low libido, weak erections and difficulty to achieve orgasm.

I wonder if these 2 issues somehow are connected, T can direct or indirect affect many other hormones in the body including dopamine and serotonin.
Lets say treating low T increases dopamine, can it explain why the effect of dexamphetamine is lowered?

Can high dopamine or high serotonin completely kill libido and erections?
Regards

Pilgrim
07-25-16, 09:24 AM
I found completely the opposite, however the medication can effect ability to get an erection.
The bodies ability to produce testosterone can affect ADD symptoms.

Pilgrim
07-25-16, 09:26 AM
I'm not a dr, I was using testosterone, prescribed stuff to be more sexy or something don't ask me why.

I think I have read that low testosterone can have neurological effects, that's what I read.

Charlie__
07-25-16, 10:49 PM
I think I have read that low testosterone can have neurological effects, that's what I read.
Low T usually means estradiol is low and i have seen claims that low estradiol lowers serotonin, a common symptom of low estradiol is depression like feelings..thats something i have never experienced despite having so low T i got osteoporosis from it, makes me wonder if i had normal serotonin levels prior to medicating low T and now have higher level of serotonin.

Pilgrim
07-27-16, 02:35 AM
Low T usually means estradiol is low and i have seen claims that low estradiol lowers serotonin, a common symptom of low estradiol is depression like feelings..thats something i have never experienced despite having so low T i got osteoporosis from it, makes me wonder if i had normal serotonin levels prior to medicating low T and now have higher level of serotonin.

Off the top of my head it might be a lot more complicated. I worked at a home for autistic children.
One of the patients had a low T, he was given testosterone and this definitely improved him overall.
That's what gave me the idea.